# SDR UIEA2020061091257

- Difficulty date: June 9, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,326 hours, 13,114 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R WX SYSTEM INOPERATIVE.   HS1 WXR FAIL MESSAGE AND WXR SYS STATUS MESSAGE. PERFORMED WXR BITE PROCEDURE IAW FIM 34-43 FAULT TREE 805, TEST PASSED,  MESSAGE CLEARED.
